MathSciNet Relay Station
MathSciNet bibliographic data
MR2156553 92D10 (60J60 60J70 92D20)
Blum, Michael G. B.; François, Olivier Minimal clade size and external branch length under the neutral coalescent. Adv. in Appl. Probab. 37 (2005), no. 3, 647–662.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement